# SDR UPS00231600

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 949
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-100-01.00-02) ON L/GANGLE AT BS 949, WL 198, LBL 39.  REMOVED, FABRICATED AND INSTALLED NEW L ANGLE.  WORK DONE IAW SRM'S 51-30-2, 53-10-1 AND 51-30-5.
